# SDR SWAA2024092326978

- Difficulty date: August 16, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA500F AND RBL21 FWD POSITION FWD CARGO COMPARTMENT 2024-512412<[01] REPLACED ANGLE - CLIP LOCATED STA500F AND RBL21 FWD POSITION FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-10-02 ITEM (9) SRM 51-40-02 AND DWG 143A7505 SHEET 20 REV ?B? SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
